# SDR QXEA2015112300605

- Difficulty date: November 9, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 21,400 hours, 22,676 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 10, PN: 85328210-121, REQUIRES REPLACEMENT.  REMOVED WEB, PN-85311097-001 FROM FS-39.00 TO GAIN ACCESS TO SEAT TRACK FASTENERS REF SRM INSTALLED WEB, PN-85311097-001, FS-39.00, REF SRM 51-42-45.  REMOVED BONDING CABLES 2, FROM SEAT TRACK NR 10 PN-85328210-113 AT FS-36.00. REINSTALLED BONDING CABLES TO SEAT TRACK NR 10 AT FS-36, Y9.250, REF SRM 51-41-00.  REMOVED ZIPTIES, 5 FROM WIRE HARNESS BUNDLE STANDOFFS BETWEEN FS-18.250 AND FS 1.000. INSTALLED ZIPTIES, 5, FOR WIRE HARNESSES TO STANDOFFS BETWEEN FS-18.250 AND FS 1.000 IAW WM 20-12-10, PARA 5, SECTION C.  REMOVED CROSS MEMEBER "X", SUPPORT BOLTS, 4 PLACES, BETWEEN FS 18.250 AND FS 1.000.  INSTALLED CROSSMEMBER SUPPORT BOLTS, 4 EA, BETWEEN FS-18.250 AND FS 1.000, REF SRM 51-41-00.  REMOVED, 4 ZIPTIES FROM WIRE HARNESS BUNDLE STANDOFFS BETWEEN FS 1.000 AND FS 19.40.  INSTALLED, 4, ZIPTIES TO WIRE HARNESS BUNDLE STANDOFFS BETWEEN FS 1.000 AND FS 19.40 REF WM 20-12-10. REMOVED SPLICE MEMBERS PN-85338216-101, 85338215-101 AND 85307835-167 REF: SRM 51-42-05. INSTALLED SPLICE MEMBERS PN 85338216-101, 85338215-101 AND 85307835-167 REF: SRM 51-42-05 AND DWG 85328201, REV E, DATED 97/12/10.  REMOVED SEAT TRACK, PN-85328210-121, REF SRM 51-42-05.  INSTALLED NEW SEAT TRACK, PN 85328210-121, REF: SRM 51-42-05 AND DWG NR 85328201, REV E DATED 97/12/10.  LOCATED AND DRILLED SEAT TRACK, PN 85328210-121 IAW SRM 51-40-07. RESTORED FINISH ON SEAT TRACK NR 10, REF SRM 51-25-20.  PERFORMED BONDING CHECK ON SEAT RAIL NR 10, REF SRM 51-80-00-760-830.  BONDING CHECK GOOD. BONDING POST AT FS-36, Y9.250 AFTER BONDING CHECK COMPLETED, REF SRM 51-23-00.
